Men Home > VigRX Plus Overdose
It is not known exactly what to expect from an overdose of VigRX Plus. Based on information about some of the active ingredients of this supplement, potential overdose symptoms may include vomiting of blood, seizures, or severe headaches. Treatment for an overdose will likely involve supportive care, which consists of treating the symptoms that occur as a result.
Can You Overdose on VigRX Plus?VigRX Plus™ (an herbal "male enhancement" product) can, theoretically, cause serious problems in the case of an overdose. It is not known exactly what to expect from consuming too much VigRX Plus, but it is likely that the effects of an overdose will vary, depending on several factors, such as the VigRX Plus dosage and whether it was taken with other substances.
Effects of Taking Too Much VigRX PlusVigRX Plus contains several different active ingredients. With many of these ingredients, it is not known what to expect from an overdose. However, based on information available about some of the active ingredients, predicted symptoms of a VigRX Plus overdose include but are not limited to:
- Anger or rage
- Increased growth of body or facial hair
- Signs of impaired blood clotting, such as:
- Bleeding that is slow to stop
- Easy bruising
- Black, tarry stools, bright red blood in the stool, or vomiting of blood (signs of gastrointestinal bleeding)
- Signs of a hemorrhagic stroke (bleeding in the brain), such as vision or speech changes, weakness or numbness in an arm or leg, or a severe headache
- Muscle spasms
- A rapid heart rate (tachycardia)
- Feelings of a rapidly or forcefully beating heart (known as heart palpitations)
- Low blood sugar levels (hypoglycemia)
- Low blood pressure (hypotension) or high blood pressure (hypertension)
- Unusual, excessive behavior (such as irresponsible spending or sexual activity), known as mania
- Liver damage
- Respiratory arrest.